# SDR 97ZZZM270

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 311N51061
- Condition: Cracked
- Location: Nr 1 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 1 ENGINE OUTBOARD THRUST REVERSER HINGE FLANGE WAS FOUND CRACKED.  REMOVED AND REPLACED FITTING IAW S/B 757-54-0015.  AIRCRAFT RETURNED TO SERVICE.  (M)
